# SDR SWIA201439976

- Difficulty date: November 15, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 28,763 hours, 25,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND CLIMB DE-ICE FLUID CAUSED PACK SMOKE AND CONDENSATION TO FILL CABIN BRIEFLY.  RAN ENGINES AND ECS SYSTEM IAW AMM.  NO DISCERNABLE ODOR OR MISTING FROM PACK.
